Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2005 / Article

Open Access

Volume 2005 |Article ID 181483 | https://doi.org/10.1155/MPE.2005.165

Ozgur Yeniay, "A comparative study on optimization methods for the constrained nonlinear programming problems", Mathematical Problems in Engineering, vol. 2005, Article ID 181483, 9 pages, 2005. https://doi.org/10.1155/MPE.2005.165

A comparative study on optimization methods for the constrained nonlinear programming problems

Received02 Aug 2004
Revised12 Nov 2004

Abstract

Constrained nonlinear programming problems often arise in many engineering applications. The most well-known optimization methods for solving these problems are sequential quadratic programming methods and generalized reduced gradient methods. This study compares the performance of these methods with the genetic algorithms which gained popularity in recent years due to advantages in speed and robustness. We present a comparative study that is performed on fifteen test problems selected from the literature.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views256
Downloads1595
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.